MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM/130 DEG TI CANN TFNA 340MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM/130 DEG TI CANN TFNA 340MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.955S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the surgeon`s patient presented with a broken tfn-advanced system, long nails, 9mm distal diameter at the lag screw/helical blade insertion junction.The original surgery was done in 2017 to treat a cancerous lesion.The 85mm lag screw was still in tact as well the 40mm distal locking screw.The surgeon successfully removed all implants, including the broken tfna nail.No hardware remained implanted.A 10x340, 130 degree tfna nail, 85mm lag screw, and a 40mm and 48mm locking screws were implanted successfully to address the patients delayed non-union.Procedure outcome is unknown.There was a patient consequence.Concomitant device reported: unk - nail head elem: tfna lag screw (part# unknown; lot# unknown; quantity: unknown), unk - screw:locking (part# unknown; lot# unknown; quantity: unknown).This report is for 1 9mm/130 deg ti cann tfna 340mm/left - sterile.This is report 1 of 1 for (b)(4).

Brand Name
9MM/130 DEG TI CANN TFNA 340MM/LEFT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10684666
Report Number2939274-2020-04683
Device Sequence Number19695368
Product Code HSB
UDI-Device Identifier10886982098153
UDI-Public(01)10886982098153
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.955S
Device Catalogue Number04.037.955S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2020
Initial Report FDA Received Date10/15/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;